Active (in Each 20mL): Dextromethorphan HBr 20mg....Purpose: Cough Suppressant. Active (in Each 20mL): Guaifenesin 400mg...Purpose: Expectorant. Active (in Each 20mL): Phenylephrine HCI 10mg...Purpose: Nasal Decongestant. Inactive: Anhydrous Citric Acid, Edetate Disodium, FD&C Blue #1, FD&C Red #40, Flavors, Glycerin, Propylene Glycol, Propyl Gallate, Purified Water, Sodium Benzoate, Sorbitol, Sucralose, Trisodium Citrate Dihydrate*, Xanthan Gum. *May contain this ingredient.
Directions: Do not take more than 6 doses in any 24-hour period. Measure only with the dosing cup provided. Do not use dosing cup with other products. Dose as follows or as directed by a doctor. mL = milliliter. Adults and children 12 years and older: 20mL in dosing cup provided every 4 hours. Children under 12 years of age: Do not use. Dose every 4 hours.
Always refer to the actual package for the most accurate information